# SDR P9RA20040008

- Difficulty date: February 14, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N962PG
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 37,310 hours, 16,706 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Selector Panel
- Part number: 285T05545
- Part serial: D03415
- Condition: Faulty
- Location: Vor Receiver
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE AT CRUISE ALTITUDE; PVR-ORD, THE LEFT VOR RECEIVER BUTTON WAS PUSHED TO MANUAL MODE.  THE UNIT STARTED TO EMIT A LITTLE SMOKE.  THE QRH PROCEDURE WAS FOLLOWED AND THE SYSTEM WAS ISOLATED.  BUTTON WAS PULLED OUT AND THE CIRCUIT BREAKER WAS PULLED AND THE SMOKE STOPPED.  REMOVED AND REPLACED THE LEFT VOR DME CONTROL PANEL.  OPS CHECKED GOOD.
